Funnel Cloud, Harris
- When
- July 22, 8:55 AM CST
- Where
- Harris County, Seabrook
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.857, -95.392 (the zone’s center; the record gives no point)
Sighted near Port Road.
1 funnel cloud, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jul 22, 8:51 AM CST, 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 951 AM CDT FRI JUL 22 2005 .DISCUSSION... WEAK SHORTWAVE JUST TO OUR NORTHEAST IS POISED TO MOVE INTO SOUTHEAST TEXAS THIS AFTERNOON. THIS FEATURE IN COMBINATION WITH DAYTIME HEATING AND A VERY MOIST AIRMASS (PRECIPITABLE WATER VALUES STILL AT OR ABOVE 2 INCHES) WILL LEAD TO SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF THE AREA. STORMS ARE ALREADY BEGINNING TO FIRE ALONG THE COAST IN OUR UNCAPPED AIRMASS. WE COULD SEE SOME WATERSPOUTS WITH THE COASTAL WATERS ACTIVITY. CURRENT FORECAST PACKAGE LOOKS GOOD...AND NO UPDATES ARE NEEDED AT THIS TIME. IN THE TROPICS...THE LATEST FORECAST ON TROPICAL STORM FRANKLIN KEEPS THE SYSTEM OFF THE U.S. EAST COAST. THE AREA OF DISTURBED WEATHER IN THE NORTHWEST CARIBBEAN SEA IS EXPECTED TO MOVE TO THE WEST NORTHWEST AND NORTHWEST INTO THE GULF OF MEXICO. THIS SYSTEM WILL CONTINUE TO BE MONITORED FOR POSSIBLE DEVELOPMENT AND POTENTIAL IMPACT ON OUR SUNDAY AND MONDAY WEATHER. 42/35 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 94 76 95 75 93 / 50 30 30 30 40 HOUSTON (IAH) 92 75 93 75 92 / 50 30 30 30 40 GALVESTON (GLS) 90 83 91 82 91 / 50 30 40 20 50 && .HGX WATCHES/WARNINGS/ADVISORIES... .TX...NONE. .GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 742 AM CDT FRI JUL 22 2005 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238- 230200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY- WALKER-WALLER-WASHINGTON-WHARTON- 742 AM CDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER THE AREA AS TEMPERATURES RISE INTO THE MID 80S AND AN UPPER LEVEL DISTURBANCE MOVES INTO THE AREA FROM THE NORTHEAST. GUSTY WINDS OF 30 TO 40 MPH MAY ACCOMPANY THE STRONGER STORMS NORTHEAST OF A COLLEGE STATION TO CONROE TO LIVINGSTON LINE. LOCALLY HEAVY DOWNPOURS WITH RAINFALL ACCUMULATIONS OF UP TO 2 INCHES WILL BE POSSIBLE ESPECIALLY WHERE REPEATED STORMS OCCUR. GENERAL RAINFALL AMOUNTS UNDER ONE INCH CAN BE EXPECTED ELSEWHERE. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The Houston radar (KHGX), 52 km away, was scanning. The volume nearest the first event began at 20:40 UTC.
1 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.
Sighted near Port Road.
Some tree damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458961, 5458962.